MathSciNet Relay Station
MathSciNet bibliographic data
MR1257323 (95h:14033) 14J30
Shepherd-Barron, N. I.; Wilson, P. M. H. Singular threefolds with numerically trivial first and second Chern classes. J. Algebraic Geom. 3 (1994), no. 2, 265–281.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement